Taking 100mcg And Feeling Great!

Updated
Jen Says:

I was previously diagnosed with anxiety and depression, after many years of antidepressant mess I was diagnosed with hypothyroidism. They started me on 50mcg it was good for a year then had to be increased to 100mcg and I feel loads better, no more anxiety attacks and my mood is a lot better. If I miss my med doses I can tell I become moody. I have slowly lost weight over the years I have been on it. I'd say about 50lbs. But I also eat healthier and exercise more, before I couldn't do it much due to lack of energy. Constantly tired sleeping all day and had stomach pain a lot. Before my doctor said my body was functioning to 20-30% what it should be functioning. So that makes a huge difference. Also I have borderline high blood pressure so I am on a sodium restricted diet. And also not to eat much sugars. You can still have them but I eat lower sodium portions and for sugars I make sure not to drink a lot of soda or not eat a lot of refined sugar products. Caffeine is not my friend because that makes my body shake and I feel high ended. So feeling better is not only about taking the medicine but changing your whole life style. And not to the extreme, just light changes over time will help you improve for the long run. Do what makes you feel good.

2 Replies

Earliest Newest Votes
1
Maggs Says:

This is my 3rd day on Levothyroxine, I have heard a lot of negative things and im grateful for your input because I'm looking for something positive. I have lost my hair over the last four years, and a whole lot of issues. My old Dr always said its just borderline, but as soon as I changed doctors, the new one was alarmed by my levels. I'm keeping my fingers crossed and hopefully, I will get my energy back and don't have to supplement heavily to keep my head above water. I'm currently on 50Mcg, even though i do not feel any difference as of yet, I know that I'm on a road somewhere and not just waiting

Was this helpful? 0
2
Verwon Says:

Jen, I am very glad that you're getting such great results.

Learn more Levothyroxine details here.

And Maggs, one thing that you do have to keep in mind any time you are looking for information online is that most people don't go hunting such information and don't make posts about it, UNTIL they are having a problem.

The other 95+% of the people that are getting good results and aren't having problems, just happily go on with their lives and aren't hunting places to make posts to say so. It's just the nature of the way people are.

If you look at a forum for iPhone users, you'd likely think it was a terribly phone, because it's full of complaints. But, in reality, the people posting are just a tiny fraction of those that actually own the phone. The largest percentage of people are just off enjoying what their phone can do.

Are there any questions or comments that I can help with?

Was this helpful? 0

More Discussions:

taking cozaar and atenolol and feeling dizzy

anyone else taking 50 mg cozaar and 50 mg atenolol and feeling lightheaded and dizzy when standing up from sitting posit...

1 REPLY
Feeling sick and have a headache and leg ache after taking

My daughter(aged 19) has just been advised to take a course of omeprazole for 4 weeks (one tab every morning) and every ...

2 REPLIES
Feeling ill taking nitrofurantion

ive got a uti had it for a week now but not felt too bad, but to the drs Thursday for some antibiotics she gave me nitro...

1 REPLY
Bad Feeling Taking Amoxillin 875

I been taking amoxillin 875 MG for 7 days couldn't take no more having heart papitation, it brung on the anxiety , a...

1 REPLY
Feeling sick after taking 6 day does pack of Methylprednisol

I just finished the 6 day does pack yesterday, and I am feeling ill today, weak, some nausea, racing/pounding heart if I...

1 REPLY
Feeling "foggy" while taking Contrave

Has anyone had the side effects of feeling foggy? Did that subside? I was taking lexapro but quit when started contrave ...

3 REPLIES
feeling very much thirsty after taking ATEN 25

Hi, My name is Dk, 35 years old, I am experiencing high BP since last 4 years. initially it was 140/100 in 2008..Now it ...

1 REPLY
achy cramp like feeling in lower back near kidneys while taking metronidazole

i am taking metronidazole tablets 400mg 3 times a day with food and im experiencing a cramp like achy feeling in my lowe...

1 REPLY
Ihave Been Taking Sera 50mg For Last 2 Years Can I Stop Itas Am Feeling Well

I was prescibed Serta-50mg.by the doctor for depression.I have been taking it for last three years.Since I am feeling ne...

2 REPLIES
i quit taking zoloft or sertraline a month ago, nauseau, dizziness, quick electric shock feeling

I was on zoloft/sertraline 100mg.for 3 years and began weaning myself slowly a few months ago (with Doctors recommendati...

1 REPLY